The maximum principle for differential inclusions
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1838-1842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a14,
author = {A. A. Tolstonogov},
title = {The maximum principle for differential inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {1838--1842},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a14/}
}
A. A. Tolstonogov. The maximum principle for differential inclusions. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1838-1842. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a14/